# SDR 98ZZZM258

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT MAINTENANCE FOUND SMALL CRACK IN TOP SKIN OF LEFT OUTBOARD FLAP AT INBOARD ATTACH BRACKET.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
